MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 56MM GROUP F; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 56MM GROUP F; HIP COMPONENT
Model Number DSBFGF56
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient underwent l thr on (b)(6)2020.Revised on (b)(6)2020 due to metallosis.Femoral head revised with another mpo head, shell and liner revised with another manufacturer's acetabular components.Ref (b)(4).Non-mpo devices: 1.Acetabular insert ref: (b)(4).2.Acetabular shell ref: (b)(4).
 
Event or Problem Description
Allegedly, the patient underwent l thr on (b)(6) 2020.Revised on (b)(6) 2020 due to metallosis.Femoral head revised with another mpo head, shell and liner revised with another manufacturer's acetabular components.Ref (b)(4).Non-mpo devices: 1.Acetabular insert ref: (b)(4).2.Acetabular shell ref: (b)(4).

Brand Name
DYNASTY® BF SHELL 56MM GROUP F
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21939892
Report Number3010536692-2025-00214
Device Sequence Number9055854
Product Code JDL
UDI-Device IdentifierM684DSBFGF561
UDI-PublicM684DSBFGF561
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSBFGF56
Device Catalogue NumberDSBFGF56
Device Lot Number1760188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale